CareLit CareLitFachliteratur für Gesundheitsberufe
CareLit · DOI-Nachweis · Geburtshilfe und Frauenheilkunde

Chemotherapy induced nausea and vomitus (CINV) depends on pharmacogenetisc of the 5-HT-3-Receptor

B Kollmannsberger, PL Strissel, MP Lux, MR Bani, M Schrauder, R Strick, MW Beckmann, PA Fasching · Geburtshilfe und Frauenheilkunde · Ausgabe 09/2006

DOI 10.1055/s-2006-952387

Bibliografische Angaben

Nachweis in CareLit

Autor:innenB Kollmannsberger, PL Strissel, MP Lux, MR Bani, M Schrauder, R Strick, MW Beckmann, PA Fasching
ZeitschriftGeburtshilfe und Frauenheilkunde
Ausgabe09/2006
Jahrgang / SeitenNicht angegeben

Kernaussage aus der Literatur

Abstract-Vorschau

Introduction: Chemotherapy induced nausea and vomiting (CINV) is a side effect of a chemotherapy. It contributes mainly to the quality of life during the chemotherapy for cancer treatment. Receptor antagonists can reduce but cannot eliminate the rate of patients suffering from CINV. Some patients are refractory to antiemetic therapy. Aim of our study was to find genomic variations which might contribute as a predict…

Zitieren

Zitierempfehlung

B Kollmannsberger, PL Strissel, MP Lux, MR Bani, M Schrauder, R Strick, MW Beckmann, PA Fasching (2006) Chemotherapy induced nausea and vomitus (CINV) depends on pharmacogenetisc of the 5-HT-3-Receptor. Geburtshilfe und Frauenheilkunde (09). https://doi.org/10.1055/s-2006-952387

Mit CareLit weiterarbeiten

Volltext, Abstract und ähnliche Literatur